# SDR C2XA11RI061

- Difficulty date: April 27, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 22,950 hours, 12,319 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sleeve
- Part number: 56A002117
- Condition: Damaged
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5819 - IND-DAY - FLIGHT CREW DIVERTED FLIGHT TO IND DUE TO WING ANTI ICE/RA FAIL, ASSOCIATED TO PACK 1 VALVE CLOSED AND PACK 2 OVERHEAT.  EWR MX PERFORMED WING ANTI ICE TEST AND COULD NOT DUPLICATE MESSAGE.  MX REMOVED AND REPLACED LARGE DUCT CONNECTED TO AFT SIDE OF DUAL TEMP CONTROL VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
